| Catalog Number |
RONYX27512UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
08/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx stent was implanted into the lad and three resolute onyx stent were implanted into the lcx.One day post procedure the patients cardiac enzymes were elevated.Cec assessed the event as non q wave mi (target vessel), mdt extended historical peri pci.Cec also assessed stent thrombosis as no event.
Additional Manufacturer Narrative
It was reported that event occurred (b)(6) 2017 and not (b)(6) 2017 as previously reported.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Cec re adjudicated mi of the lad and cx as no event.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: cec adjudicated the event as myocardial infarction.If information is provided in the future, a supplemental report will be issued.